Isomorphism property in nonstandard extensions of theZFC universe


Authors
Abstract
We study models of HST . This theory admits an adequate formulation of the isomorphism propertyIP, which postulates that any two elementarily equivalent internally presented structures of a well-orderable language are isomorphic. We prove that IP is independent of HST and consistent with HST
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(97)00011-0
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,461
Through your library

References found in this work BETA

The Strength of the Isomorphism Property.Renling Jin & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):292-301.
The Isomorphism Property Versus the Special Model Axiom.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):975-987.
A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.

View all 16 references / Add more references

Citations of this work BETA

Special Model Axiom in Nonstandard Set Theory.Vladimir Kanovei & Michael Reeken - 1999 - Mathematical Logic Quarterly 45 (3):371-384.

Add more citations

Similar books and articles

A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.
Ultrafilters Which Extend Measures.Michael Benedikt - 1998 - Journal of Symbolic Logic 63 (2):638-662.
The Strength of the Isomorphism Property.Renling Jin & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):292-301.
Pseudo-Superstructures as Nonstandard Universes.Mauro Di Nasso - 1998 - Journal of Symbolic Logic 63 (1):222 - 236.
The Isomorphism Property for Nonstandard Universes.James H. Schmerl - 1995 - Journal of Symbolic Logic 60 (2):512-516.
Standard Sets in Nonstandard Set Theory.Petr Andreev & Karel Hrbacek - 2004 - Journal of Symbolic Logic 69 (1):165-182.
Type Two Cuts, Bad Cuts and Very Bad Cuts.Renling Jin - 1997 - Journal of Symbolic Logic 62 (4):1241-1252.
Special Model Axiom in Nonstandard Set Theory.Vladimir Kanovei & Michael Reeken - 1999 - Mathematical Logic Quarterly 45 (3):371-384.

Analytics

Added to PP index
2014-01-16

Total views
15 ( #592,218 of 2,286,456 )

Recent downloads (6 months)
5 ( #249,912 of 2,286,456 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature